The spectrum linearity features of non-annual components of the geophysical fields temporal series
Doklady Akademii Nauk, Tome 346 (1996) no. 6, pp. 815-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_6_a11,
author = {A. V. Deshcherevskii and V. I. Zhuravlev and A. Ya. Sidorin},
title = {The spectrum linearity features of non-annual components of the geophysical fields temporal series},
journal = {Doklady Akademii Nauk},
pages = {815--818},
year = {1996},
volume = {346},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_6_a11/}
}
TY - JOUR AU - A. V. Deshcherevskii AU - V. I. Zhuravlev AU - A. Ya. Sidorin TI - The spectrum linearity features of non-annual components of the geophysical fields temporal series JO - Doklady Akademii Nauk PY - 1996 SP - 815 EP - 818 VL - 346 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1996_346_6_a11/ LA - ru ID - DAN_1996_346_6_a11 ER -
%0 Journal Article %A A. V. Deshcherevskii %A V. I. Zhuravlev %A A. Ya. Sidorin %T The spectrum linearity features of non-annual components of the geophysical fields temporal series %J Doklady Akademii Nauk %D 1996 %P 815-818 %V 346 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1996_346_6_a11/ %G ru %F DAN_1996_346_6_a11
A. V. Deshcherevskii; V. I. Zhuravlev; A. Ya. Sidorin. The spectrum linearity features of non-annual components of the geophysical fields temporal series. Doklady Akademii Nauk, Tome 346 (1996) no. 6, pp. 815-818. http://geodesic.mathdoc.fr/item/DAN_1996_346_6_a11/